# SDR SWIA201023619

- Difficulty date: February 1, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 19,586 hours, 15,096 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIM INDICATION MOVING UNCOMMANDED.  (FLT 4747)  REPAIRED CHAFED WIRE ON NR 2 FEEDBACK RESOLVER.
